# SDR MASA2015072012254

- Difficulty date: July 21, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N944LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15075
- Aircraft time: 13,882 hours, 13,645 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO OPEN MAIN CABIN DOOR.  LUBED HINGES AND HANDLE, OPS CHECK GOOD.
